# SDR AALA20150601005

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 85,809 hours, 13,769 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030023
- Condition: Faulty
- Location: Lt Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH AILERONS UNLOCKED.  R & R LT OTBD AILERON LOCKOUT ACTUATOR IAW AMM 27-11-44.
